Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On orthogonally exponential
and orthogonally additive mappings

Author: Janusz Brzdek
Journal: Proc. Amer. Math. Soc. 125 (1997), 2127-2132
MSC (1991): Primary 39B52
MathSciNet review: 1376751
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $E$ be a real inner product space, $(F,+)$ an abelian $\sigma $-bounded topological group, and $K$ a discrete subgroup of $F$. It is proved that (under suitable assumptions on $E)$ the Christensen and Baire measurable orthogonally additive functions $g\colon E\to F/K$ have particular selections. In consequence, descriptions of measurable orthogonally exponential complex functionals on $E$ are obtained.

References [Enhancements On Off] (What's this?)

  • 1. K. Baron, F. Halter-Koch, and P. Volkmann, On orthogonally exponential functions, Arch. Math. (Basel) 64 (1995), 410-414. CMP 95:10
  • 2. K. Baron and PL. Kannappan, On the Pexider difference, Fund. Math. 134 (1990), 247-254. MR 92a:39013
  • 3. K. Baron and J. Rätz, Orthogonality and additivity modulo a subgroup, Aequationes Math. 46 (1993), 11-18. MR 94j:39016
  • 4. J. Brzdek, On the Cauchy difference, Glasnik Mat. 27(47) (1992), 263-269. MR 95a:39021
  • 5. J. P. R. Christensen, On sets of Haar measure zero in abelian Polish groups, Israel J. Math. 13 (1972), 255-260. MR 48:4637
  • 6. P. Fischer and Z. Slodkowski, Christensen zero sets and measurable convex functions, Proc. Amer. Math. Soc. 79 (1980), 449-453. MR 81d:28013
  • 7. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153. MR 93i:39007
  • 8. J. L. Kelley, I. Namioka, et al., Linear topological spaces, Springer-Verlag, 1976. MR 52:14890
  • 9. J. C. Oxtoby, Measure and category, Graduate Texts in Mathematics, Springer-Verlag, 1971. MR 52:14213
  • 10. J. Rätz, On orthogonally additive mappings, Aequationes Math. 28 (1985), 35-49. MR 87b:39012
  • 11. K. Sundaresan, Orthogonality and nonlinear functionals on Banach spaces, Proc. Amer. Math. Soc. 34 (1972), 187-190. MR 45:925

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 39B52

Retrieve articles in all journals with MSC (1991): 39B52

Additional Information

Janusz Brzdek
Affiliation: Department of Mathematics, Pedagogical University, Rejtana 16 A, 35-310 Rzeszow, Poland

Keywords: Baire measurability, Christensen measurability, orthogonal additivity, orthogonally exponential functional.
Received by editor(s): September 8, 1995
Received by editor(s) in revised form: February 8, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society